# SDR CA981116005

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN FLAPS WERE LOWERED, THE AILERON CABLES WERE FOUND FRAYED MIDWAY DOWN.  BOTH LEFT AND RIGHT SIDE.
